PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 65(79), pp. 69--96 (1999)
Asymptotic expansions for Dirichlet series associated to cusp forms
Andreas GuthmannFachbereich Mathematik Universität Kaiserslautern D-67663 Kaiserslautern
Abstract: We prove an asymptotic expansion of Riemann-Siegel type for Dirichlet series associated to cusp forms. Its derivation starts from a new integral formula for the Dirichlet series and uses sharp asymptotic expansions for partial sums of the Fourier series of the cusp form.
Keywords: Riemann-Siegel formula, cusp forms, Dirichlet series
Classification (MSC2000): 11M41
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 7 Dec 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts